What are the symptoms of a sudden drop in your potassium levels?

Can it be weakness & feeling shaky with heart palpitations.
Can taking high blood pressure pills cause this.
Im not taking water pills but Im taking Coversyl Blood Pressure Pills 4 mgs.
I did eat a banana & laid & it passed.
I dont what my potassium levels are but the symptoms led me to believe Its a potassium problem.

Related topics:

This entry was posted in Questions & Answers and tagged , , , , . Bookmark the permalink.

3 Responses to What are the symptoms of a sudden drop in your potassium levels?

  1. SavvySue says:

    Yes. You describe the symptoms perfectly. If you are taking ‘water pills’ along with blood pressure meds, your potassium can drop. The worst scenario would be heart arrhythmias. Better have a banana! Good luck. Just how low is your potassium?

  2. Susan Yarrawonga says:

    Coversyl controls high blood pressure and by doing so initial doses may cause a sudden fall in blood pressure. Because it can work suddenly some patients may experience dizziness. Physicians will often instruct patients to take Coversyl at bedtime thereby reducing the effects of dizziness.

    While on Coversyl, your physician should monitor your blood pressure, potassium level, and kidney function regularly.

  3. Coop 366 says:

    Your sodium levels are to high, where there is sodium there can not be potassium. I have muscles cramps and later my heart will start acting up but soon returns to my norm. I am taking 20 meq of potassium because the 198 mg of OTC potassium was not working. Since starting the new med and cutting back on my sodium intake, I have not had any pain.

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*


You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>